# SDR UIEA2021032500708

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,653 hours, 21,995 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Intermittent
- Location: Eng Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENGINE OIL PRESSURE LIGHT OUT ( LOW ENG OIL PRESS INDICATION SYSTEM (-200/-300), ALL EXCEPT JT9D WITHOUT SB767-78-8 INSTALLED, AND CF6-80A/A2 WITHOUT SB767-78-8 INSTALLED )( DEFERRED IAW DDG 79-33-01-01 PER MCC ST@ 2149Z. CAT "C" DUE DATE 03APR21. THIS OPENS MDDR# 144301, PLACARD INSTALLED. NO MX ACTION REQ.   25MAR - LP1457759 - ITEM# 4 - ONT - T/S PER B767 FIM 79-33 FT. 803. FOUND NO FAULTS PERFORMED OPS CHECK IAW AMM 79-33-00. OIL PRESSURE LIGHT WORKS AND ILLUMINATES WITH LOW OIL PRESSURE. PLACARD REMOVED. CLOSED MDDR# 144301. TI: TJ 1620Z. )
